RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lapin, Andrei Ivanovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7

Number of views:
This page:1021
Abstract pages:1344
Full texts:522
References:37

http://www.mathnet.ru/eng/person25491
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/484489

Publications in Math-Net.Ru
1971
1. A. I. Lapin, “Integral points on curves of genus $p>1$”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  754–761  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 770–776
1965
2. A. I. Lapin, “On the rational points of an elliptic curve”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965),  701–716  mathnet  mathscinet  zmath
1964
3. A. I. Lapin, “Subfields of hyperelliptic fields. I”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964),  953–988  mathnet  mathscinet  zmath
1956
4. A. I. Lapin, “On modular functions of degree two”, Izv. Akad. Nauk SSSR Ser. Mat., 20:3 (1956),  325–336  mathnet  mathscinet  zmath
1954
5. A. I. Lapin, “The general duality law and a new foundation of the theory of class fields”, Izv. Akad. Nauk SSSR Ser. Mat., 18:4 (1954),  335–378  mathnet  mathscinet  zmath
6. A. I. Lapin, “On the theory of Shafarevich's symbol”, Izv. Akad. Nauk SSSR Ser. Mat., 18:2 (1954),  145–158  mathnet  mathscinet  zmath
1953
7. A. I. Lapin, “Theory of Shafarevich's symbol”, Izv. Akad. Nauk SSSR Ser. Mat., 17:1 (1953),  31–50  mathnet  mathscinet  zmath

1956
8. A. I. Lapin, “Letter to the Editor”, Izv. Akad. Nauk SSSR Ser. Mat., 20:4 (1956),  583–584  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020